# SDR REXA201100847

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 19,196 hours, 16,774 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG AT 8000 FEET.  COMPLETED THE QRH AND DECLARED THE EMERGENCY WITH APPROACH.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED MARCH 27, 2009 AND TR #27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  REMOVED AND REPLACED FECU IAW AMM 27-57-05.  OPC GOOD.  VERIFIED PART EFFECTIVITY. 5 1B, 5 2A, 9 1A, 9 2B, 17 1A, 17 2B.
